# SDR IPXA2017011712876

- Difficulty date: January 8, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING INNER BEADED DOUBLER IS CRACKED AT STA XOS 661-667. REPAIRED CRACKED RT WING INNER BEADED DOUBLER AT STA XOS 661-667 IAW SRM 57-40-02 REPAIR 15 FIG 203. (MAJOR)
